# SDR SWAA2018100425758

- Difficulty date: September 19, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD SEAT TRACK CORRODED BETWEEN BS 480 TO BS 520, LBL 45.  R&R SEAT TRACK IAW DWG.
